MathSciNet Relay Station
MathSciNet bibliographic data
MR2147391 (2006a:30006) 30C10 (30E10 33C45 41A10)
Peherstorfer, Franz; Schiefermayr, Klaus Description of inverse polynomial images which consist of two Jordan arcs with the help of Jacobi's elliptic functions. Comput. Methods Funct. Theory 4 (2004), no. 2, 355–390.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement